# SDR HEEA0014047

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Part number: 23063144
- Condition: Clogged
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION FOUND OIL FILTER BYPASS BUTTON POPPED.  REPLACED WITH SERVICEABLE FILTER.
